# SDR EISA95442

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 360 LT, AT STRINGER 7, CRACK EXISTS AT CIRCUMFERENCE.  FABRICATED REPAIR PARTS PER 8110-3, INSTALLED PER SRM 51-10-00.  (M)
